Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: D. E. Littlewood
Title: A university algebra
Additional book information: London, Heineman, 1950. 8+292 pp. 25s.

Review Information:

Reviewer: Daniel Zelinsky
Journal: Bull. Amer. Math. Soc. 59 (1953), 97-98
DOI: https://doi.org/10.1090/S0002-9904-1953-09672-0